# SDR AALA20170607003

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 54,123 hours, 21,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED INTERCOSTAL AT FUSELAGE STATION 336, LBL46.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1 REPAIR 1 AND DRAWING 141A5400.
